# SDR DALA2015011000214

- Difficulty date: January 9, 2015
- Submitted: January 12, 2015
- Operation: Air carrier
- Aircraft: N378NW
- Make and model: Airbus A320-211
- Aircraft serial: 2092
- Aircraft time: 33,043 hours, 15,714 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 67-69
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON FLOOR SUPPORT Y1162 UPPER FLANGE LOWER SURFACE LOCATED BETWEEN FRAMES 67+17 - 69.  REPLACED THE FLOOR SUPPORT IAW SRM 51-72-11 AND DWG D53472780.
